# SDR MAS2008F00088

- Difficulty date: September 30, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2860-GOURND CREW CAN NOT GET MAIN CABIN DOOR OPEN. MX OPENED DOOR WITH NO FAULTS.
